Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 177, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2013, 3:07 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 3:07 PM EDT (19:07 UTC)
- Expired
- Jun 25, 2013, 3:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 116 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:15 PM EDT | TSTM WND DMG | 4 E Uvalda, GA | TWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF TURNER BRIDGE ROAD AND BUDDY MOSLEY ROAD. |
| Jun 25, 3:15 PM EDT | HAIL 0.75 | Alston, GA | ALSTON SAW SHOP RECEIVED DIME TO PENNY SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS52 KFFC 251907
SVRFFC
GAC209-279-251945-
/O.NEW.KFFC.SV.W.0177.130625T1907Z-130625T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 345 PM EDT
* AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ALSTON...
MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
CLAUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3193 8228 3193 8237 3196 8244 3196 8248
3194 8249 3195 8254 3198 8254 3200 8258
3203 8260 3211 8256 3222 8237 3225 8220
3215 8218 3191 8222 3191 8225
TIME...MOT...LOC 1907Z 302DEG 13KT 3205 8243
$$2 follow-up statements
909
WWUS52 KFFC 251922
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT TUE JUN 25 2013
GAC209-279-251945-
/O.CON.KFFC.SV.W.0177.000000T0000Z-130625T1945Z/
TOOMBS GA-MONTGOMERY GA-
322 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL MONTGOMERY AND SOUTHERN TOOMBS COUNTIES...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OHOOPEE TO TOOMBS CENTRAL TO
MCNATT FALLS...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAYS
LANDING...JOHNSON CORNER...NEW BRANCH AND ENGLISH EDDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3193 8228 3193 8237 3196 8244 3196 8248
3194 8249 3195 8253 3198 8254 3200 8258
3210 8251 3217 8234 3224 8221 3215 8218
3191 8222 3191 8225
TIME...MOT...LOC 1922Z 302DEG 13KT 3216 8221 3205 8236
3196 8249
$$825
WWUS52 KFFC 251933
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT TUE JUN 25 2013
GAC209-251942-
/O.CAN.KFFC.SV.W.0177.000000T0000Z-130625T1945Z/
MONTGOMERY GA-
333 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED MONTGOMERY COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3193 8228 3193 8235 3195 8239 3195 8240
3196 8244 3196 8248 3200 8248 3212 8246
3217 8233 3224 8221 3215 8218 3191 8222
3191 8225
TIME...MOT...LOC 1932Z 302DEG 13KT 3214 8217 3202 8232
3194 8245
$$
GAC279-251945-
/O.CON.KFFC.SV.W.0177.000000T0000Z-130625T1945Z/
TOOMBS GA-
333 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN TOOMBS COUNTY...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OHOOPEE TO TOOMBS CENTRAL TO
GRAYS LANDING...MOVING SOUTHEAST AT 15 MPH. AT 315 PM EDT...THE
PUBLIC REPORTED DIME SIZED HAIL IN ALSTON.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENGLISH
EDDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3193 8228 3193 8235 3195 8239 3195 8240
3196 8244 3196 8248 3200 8248 3212 8246
3217 8233 3224 8221 3215 8218 3191 8222
3191 8225
TIME...MOT...LOC 1932Z 302DEG 13KT 3214 8217 3202 8232
3194 8245
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:58 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 25, 1:58 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 PM EDT TUE JUN 25 2013 .UPDATE... CONVECTION DEVELOPING PRETTY MUCH AS EXPECTED OVER THE AREA WITH MORE COVERAGE OVER AREAS NORTH AND WEST OF I-20 AND I-85. INDIVIDUAL CELLS ARE ALSO SMALLER AND LESS INTENSE THAN THOUGHT. SBCAPE IS QUITE A BIT LESS TODAY THAN YESTERDAY /2200 VS 3500 J/KG YESTERDAY/ AND THIS MAY BE ENOUGH OF A DIFFERENCE TO KEEP THINGS BELOW SVR LEVELS. HAVE TWEAKED POPS DOWN A BIT AND WILL LIKELY DO SO AGAIN OVER SE COUNTIES. EXPECT ACTIVITY TO DIMINISH 7-10PM THIS EVENING AS IT DID LAST NIGHT. NO OTHER PROBLEMS WITH REST OF FCST. MORE DISCUSSION SHORTLY. SNELSON && .PREV DISCUSSION... /ISSUED 733 AM EDT TUE JUN 25 2013/ SHORT TERM /TODAY THROUGH WEDNESDAY/... /ISSUED AT 428 AM EDT TUE JUN 25 2013/ NOT A BIG CHANGE FROM YESTERDAY. ANOTHER H5 SHORT WAVE PROGGED TO MOVE INTO THE CWA THIS AFTERNOON BRINGING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY TO THE EAST AND SOUTHERN PARTS OF THE CWA. THIS SHOULD DIMINISH AFTER SUNSET THIS EVENING. ANOTHER BUT WEAKER SHORT WAVE IS PROGGED BY THE MODELS TO MOVE INTO THE CWA WEDNESDAY. WITH DAYTIME HEATING EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON HOURS AND WILL GO WITH HIGH CHANCE POPS FOR MUCH OF THE CWA. THE WARMER GFS TEMPS HAVE BEEN DOING VERY WELL FOR MAX TEMPS THE LAST FEW DAYS. LOW LEVEL THICKNESSES INDICATE TEMPS SHOULD BE SLIGHTLY WARMER TODAY AND ALSO WEDNESDAY. GFS MOS HAS A GOOD HANDLE ON THIS AND WILL LEAN HEAVILY ON MAV TEMPS. 17 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED AT 428 AM EDT TUE JUN 25 2013/ OVERALL FORECAST STORY HAS NOT CHANGED MUCH THROUGH THE EXTENDED PERIOD. SURFACE HIGH RETREATS BACK OVER THE ATLANTIC BY MID WEEK...WITH UPPER RIDGE DEVELOPING OVER THE WESTERN US AS LONG WAVE TROUGH MOVES OVER THE EAST COAST. DIURNAL CONVECTION EXPECTED TO CONTINUE ACROSS THE AREA EACH AFTERNOON AND EVENING...AND HAVE GENERALLY GONE WITH SLIGHT CHANCE POPS OVERNIGHT AND GOOD CHANCE POPS THROUGH THE DAY THROUGH THE WEEK. LONG WAVE TROUGH KEEPS THE STATE IN MOIST PATTERN THROUGH THE WEEKEND...WITH A SERIES OF DISTURBANCES KEEPING PRECIP ACROSS THE AREA...AND AT THIS POINT EXPECT COVERAGE TO BE MORE WIDESPREAD. AMPLE CLOUD COVER AND PRECIP ACTIVITY WILL KEEP TEMPERATURES AT OR SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND AND INTO NEXT WEEK. 31 && .AVIATION... 18Z UPDATE... PRIMARY CONCERN IS LIKELIHOOD OF TSRA THIS AFTERNOON AND EARLY EVENING. ISOLATED SHRA/TSRA DEVELOPED AROUND NOON AS EXPECTED BUT A LITTLE LESS COVERAGE AND INTENSITY THAN EXPECTED. EXPECT ANY TSRA TO DIMINISH AFTER 00Z. UNLESS HEAVY RAINFALL OCCURS AT A TAF SITE...DO NOT EXPECT MUCH FOG OR STRATUS EARLY WED MORNING. SFC WINDS WILL REMAIN ON A SW TO WEST COMPONENT AT 5-10KTS DURING THE DAYTIME HOURS. SHRA/TSRA CHCS WED AFTERNOON APPEAR TOO LOW TO MENTION IN FCST BUT MAY NEED TO BE MONITORED AND INCLUDED AT KMCN AND KCSG. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TSRA LIKELIHOOD. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 68 89 72 / 60 40 50 20 ATLANTA 88 71 90 73 / 50 30 50 20 BLAIRSVILLE 83 65 85 67 / 50 40 40 30 CARTERSVILLE 88 68 90 71 / 40 30 40 20 COLUMBUS 92 71 93 75 / 50 40 50 20 GAINESVILLE 85 69 88 72 / 50 40 40 20 MACON 90 69 92 72 / 60 40 50 20 ROME 89 68 91 71 / 30 20 40 20 PEACHTREE CITY 88 69 90 71 / 50 30 50 20 VIDALIA 91 71 93 74 / 60 40 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....BAKER AVIATION...SNELSON
Hazardous weather outlook, Jun 25, 5:59 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 559 AM EDT TUE JUN 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 559 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING AS A SHORTWAVE INTERACTS WITH MOISTURE ACROSS THE STATE. ISOLATED SEVERE STORMS ARE POSSIBLE. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE OCCASIONAL LIGHTNING...BRIEF HEAVY RAINFALL AND GUSTY WINDS. IN THE STRONGEST STORMS EXPECT WIND GUSTS OF 50 MPH OR HIGHER...AND NICKEL SIZE OR LARGER HAIL. DISCUSSION... A SHORTWAVE WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY. AREAS EAST AND SOUTH OF A LINE FROM COLUMBUS...TO COLLEGE PARK...TO GAINESVILLE CAN EXPECT TO SEE NUMEROUS SHOWERS AND THUNDERSTORMS...WHILE AREAS TO THE NORTH AND WEST OF THIS LINE CAN EXPECT TO SEE SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS POSSIBLE FOR SOME ISOLATED STRONG STORMS. EXPECT FREQUENT LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 25, 12:28 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG DUBLIN 32.54N 82.90W
06/24/2013 LAURENS GA EMERGENCY MNGR
EM RECEIVED ABOUT 4 CALLS OF MOSTLY TREE LIMBS DOWN AND
SOME POWER LINES DOWN. SOME TREES DOWN ALSO.
&&
ABAKERSpecial weather statement, Jun 25, 2:42 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT TUE JUN 25 2013
GAZ111>113-251915-
242 PM EDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 315 PM EDT...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTH OF OHOOPEE TO 7 MILES
SOUTHWEST OF SPRING HILL...MOVING EAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORMANTOWN...
VIDALIA...LYONS...KIBBEE...HIGGSTON...AILEY...SPRING HILL...JORDAN...
GLENWOOD...ALAMO...MOUNT VERNON...CENTER...SANTA CLAUS AND ALSTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3196 8244 3196 8248 3194 8249 3195 8256
3192 8265 3201 8273 3202 8278 3205 8281
3208 8289 3225 8261 3234 8238 3229 8235
3231 8223 3218 8218 3191 8222
TIME...MOT...LOC 1842Z 280DEG 6KT 3231 8215 3213 8239
3194 8280The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:42 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 33 min |
| Jun 25, 4:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Jun 25, 5:36 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 25, 6:12 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 33 min |
| Jun 25, 6:18 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jun 25, 6:23 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 52 min |
| Jun 25, 6:25 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 28 min |
| Jun 25, 6:56 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 25, 7:05 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jun 25, 7:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jun 25, 7:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 25, 7:43 PM EDT | Special Weather Statement | FFC | Henry | 47 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 42 min |
| Jun 25, 7:57 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.